Search Results

You are looking at 1 - 5 of 5 items :

  • "Fomin–Zelevinsky mutation" x
Clear All

Abstract

This paper shows a new phenomenon in higher cluster tilting theory. For each positive integer d, we exhibit a triangulated category 𝖢 with the following properties.

On the one hand, the d-cluster tilting subcategories of 𝖢 have very simple mutation behaviour: Each indecomposable object has exactly d mutations. On the other hand, the weakly d-cluster tilting subcategories of 𝖢 which lack functorial finiteness can have much more complicated mutation behaviour: For each 0 ≤ ℓ ≤ d - 1, we show a weakly d-cluster tilting subcategory 𝖳 which has an indecomposable object with precisely ℓ mutations.

The category 𝖢 is the algebraic triangulated category generated by a (d + 1)-spherical object and can be thought of as a higher cluster category of Dynkin type A .

algebra. With a view toward algebraic geometry, Grad. Texts in Math. 150, Sprin- ger-Verlag, New York 1995. [9] D. Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Math. Soc. Lecture Note Ser. 119, Cambridge University Press, Cambridge 1988. [10] O. Iyama and I. Reiten, Fomin-Zelevinsky mutation and tilting modules over Calabi–Yau algebras, Amer. J. Math. 130 (2008), no. 4, 1087–1149. [11] O. Iyama and M. Wemyss, Auslander-Reiten duality and maximal modifications for non-isolated singularities, preprint (2010), http

the rigidity of Tor Math. Ann. 299 1994 3 449 476 [14] O. Iyama and I. Reiten, Fomin–Zelevinsky mutation and tilting modules over Calabi–Yau algebras, Amer. J. Math. 130 (2008), no. 4, 1087–1149. 10.1353/ajm.0.0011 Iyama O. Reiten I. Fomin–Zelevinsky mutation and tilting modules over Calabi–Yau algebras Amer. J. Math. 130 2008 4 1087 1149 [15] O. Iyama and M. Wemyss, Maximal modifications and Auslander–Reiten duality for non-isolated singularities, Invent. Math. 197 (2014), no. 3, 521–586. 10.1007/s00222-013-0491-y Iyama O. Wemyss M. Maximal modifications

topics, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich (2008), 253–283. [19] V. Ginzburg, Calabi–Yau algebras, arXiv:math/0612139v3. [20] V. Ginzburg, Non-commutative canonical bundle: a sketch, preliminary notes, 2008. [21] O. Iyama and I. Reiten, Fomin-Zelevinsky mutation and tilting modules over Calabi–Yau algebras, Amer. J. Math. 130 (2008), no. 4, 1087–1149. [22] O. Iyama and Y. Yoshino, Mutations in triangulated categories and rigid Cohen–Macaulay modules, Inv. Math. 172 (2008), 117–168. [23] B. Keller, Cluster algebras, quiver representations and triangulated

and simple singularities. Proceedings, New Trends in Algebraic Geometry; 1996; Warwick. vol. 264 of London Mathematical So- ciety lecture note series. Cambridge: Cambridge University Press; 1999. p. 151–233. MR 1714824 [109] Ito, Y., Reid, M., The McKay correspondence for finite subgroups of SL.3;C/. Pro- ceedings, Higher-dimensional Complex Varieties; 1994; Trento. Berlin: De Gruyter; 1996. p. 221–240. MR 1463181 [110] Iyama, O., Reiten, I., Fomin–Zelevinsky mutation and tilting modules over Calabi–Yau algebras. Amer J Math. 2008;130(4):1087–1149. MR 2427009 [111